# SDR UIEA2025011600074

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Access Panel
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL OF MAIN DECK CARGO SMOKE DETECTOR WAS  INSTALLED WRONG.     (CCD ZONE 121)( CARGO SMOKE DETECTOR ACCESS PANEL WAS INSTALLED CORRECTLY IAW AMM 23-16-01-400-801-061 STEP C. NO FURTHER DEFECTS NOTED )
